The new fractional order hyperchaotic system derived from a Kind of Hyper-Chaotic Systems

  • Diar Ahmed
  • Zehrour Okba mathématique; Larbi Ben M’Hidi University, P.O.Box 358, Oum-El-Bouaghi, Algeria

Abstract

In this paper we propose a new four-dimensional fractional order hyperchaotic system derived from a Kind of Hyper-Chaotic Systems.


Matlab simulations show the dynamical behavior of the proposed four-dimensional fractional order hyperchaotic system.

Published
May 28, 2018
How to Cite
AHMED, Diar; OKBA, Zehrour. The new fractional order hyperchaotic system derived from a Kind of Hyper-Chaotic Systems. Nonlinear Studies, [S.l.], v. 25, n. 2, p. 359-365, may 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1645>. Date accessed: 18 aug. 2018.